Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 14, 2011, 9:31 AM CDT for Pulaski County, Missouri. It took effect at Mar 14, 2011, 5:48 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2011, 9:31 AM CDT (14:31 UTC)
- In effect from
- Mar 14, 2011, 5:48 PM CDT
- Expired
- Mar 16, 2011, 8:00 AM CDT
- In force
- 38 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
478 WGUS43 KSGF 141431 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 931 AM CDT MON MAR 14 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL ACROSS THE BIG PINEY RIVER BASIN HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-150231- /O.NEW.KSGF.FL.W.0010.110314T2248Z-110316T2100Z/ /TBNM7.1.ER.110314T2248Z.110315T0600Z.110315T2100Z.NO/ 931 AM CDT MON MAR 14 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM MONDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
7 follow-up statements
186 WGUS83 KSGF 150332 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1032 PM CDT MON MAR 14 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .LOCALLY HEAVY RAINFALL FROM EARLY MONDAY MORNING HAS CAUSED RIVER LEVELS TO RISE. RAINFALL HAS ENDED ACROSS THE REGION HOWEVER RUNOFF WILL CONTINUE TO RESULT IN A SLOW RISE OF THE BIG PINEY RIVER AT FORT LEONARD WOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-151832- /O.EXT.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T0730Z.110315T1200Z.110316T0000Z.NO/ 1032 PM CDT MON MAR 14 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 9:00 PM MONDAY THE STAGE WAS 12.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO RISE TO NEAR 13.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
959 WGUS83 KSGF 151400 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 900 AM CDT TUE MAR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-160500- /O.CON.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1800Z.110315T1800Z.110316T0000Z.NO/ 900 AM CDT TUE MAR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM TUESDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
226 WGUS83 KSGF 151727 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1227 PM CDT TUE MAR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL ON SUNDAY EVENING AND MONDAY HAS CAUSED RIVER LEVELS TO RISE TO FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-160827- /O.CON.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1720Z.110315T1720Z.110316T0000Z.NO/ 1227 PM CDT TUE MAR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 12:20 PM TUESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY EARLY THIS EVENING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$ TERRY
268 WGUS83 KSGF 151804 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 104 PM CDT TUE MAR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-160904- /O.CON.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1720Z.110315T1720Z.110316T0000Z.NO/ 104 PM CDT TUE MAR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 12:20 PM TUESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
253 WGUS83 KSGF 152345 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 645 PM CDT TUE MAR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL SUNDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-161445- /O.CON.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1720Z.110315T1720Z.110316T0000Z.NO/ 645 PM CDT TUE MAR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:45 PM TUESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
345 WGUS83 KSGF 152348 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 648 PM CDT TUE MAR 15 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY .HEAVY RAINFALL SUNDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-161448- /O.CON.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1720Z.110315T1720Z.110316T0000Z.NO/ 648 PM CDT TUE MAR 15 2011 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 6:45 PM TUESDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
876 WGUS83 KSGF 161300 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 800 AM CDT WED MAR 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-161330- /O.CAN.KSGF.FL.W.0010.000000T0000Z-110317T0000Z/ /TBNM7.1.ER.110315T1720Z.110315T1720Z.110316T0000Z.NO/ 800 AM CDT WED MAR 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM WEDNESDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 13.0 FEET. * FELL BELOW FLOOD STAGE AT 7:00 PM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.7 FEET BY TOMORROW MORNING. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:47 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 14, 6:47 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 AM CDT MON MAR 14 2011
...UPDATE TO AVIATION...
.UPDATE...
UPPER LOW IS BEGINNING TO PIVOT INTO THE AREA. WAT VAP IMAGERY
INDICATES A DRY SLOT WORKING INTO THE REGION. TEMPERATURES ACROSS
CENTRAL MISSOURI ARE RIGHT AROUND FREEZING...GIVE OR TAKE A DEGREE
OR TWO AND ONGOING SNOW HAS GENERALLY AMOUNTED TO AROUND TWO
INCHES. THERE ARE A FEW SPOTS WERE A HEAVIER POCKET OF SNOW HAS
PASSED OVER...AND THIS HAS RESULTED IN A FEW REPORTS OF AROUND
FOUR TO FOUR AND AND HALF INCHES.
AS WE MOVE INTO DAYLIGHT...LIGHT SNOW AND RAIN WILL CONTINUE TO
REDEVELOP OVER THE AREA. SHORT RANGE MODELS CONTINUE TO INSIST ON
A LOSS OF CLOUD ICE SO SNOW/RAIN MIX WILL GIVE WAY TO
RAIN/FREEZING DRIZZLE AS THE MORNING PROGRESSES. CLOSE ATTENTION
WILL NEED TO BE PAID TO CLOUD ICE THIS MORNING...PARTICULARLY
ACROSS CENTRAL MO. IF IT DOES NOT COME TO FRUITION...IT COULD SNOW
LONGER HERE.
DAYTIME ACCUMULATION OF WINTRY PRECIP WILL BE HIGHLY DEPENDENT ON
SNOWFALL RATES GIVEN MID MARCH INSOLATION. WITH AROUND TWO OR SO
INCHES ON THE GROUND ALREADY...AND TEMPERATURES WAVERING AROUND
FREEZING...SNOW MAY ACCUMULATE A BIT MORE ON GRASSY/ELEVATED
SURFACES. CERTAINLY GOING TO BE A FUN...RAW WEATHER DAY ACROSS THE
REGION.
GAGAN
&&
.DISCUSSION...
VERY COMPLEX AND FRANKLY UNCERTAIN FORECAST FOR THE SHORT TERM THIS
MORNING...AS INCREASINGLY IMPRESSIVE UPPER LEVEL GYRE MAKES ITS WAY
ACROSS THE REGION. MAIN FORECAST CONCERNS DURING THE NEXT 18 OR SO
HOURS WILL SETTLE ON PARTICULARITIES OF P-TYPE AND SURFACE
TEMPERATURE EVOLUTION.
RAIN WITH EMBEDDED THUNDER HAS CONTINUED EARLY THIS MORNING OUT
AHEAD OF THE MAIN UPPER LOW. DON'T HAVE TOO MANY CONCERNS ABOUT THE
"WARM SECTOR" OF THIS SYSTEM...AND THUNDER CHANCES SHOULD DECREASE
MARKEDLY BY DAYBREAK. MAIN CONCERN THEN RAMPS UP AS COOLER AND
SOMEWHAT DRIER AIR IS ADVECTED INTO THE REGION FROM THE NORTHEAST.
ANTICIPATE SEEING AREA OF SNOW CURRENTLY OVER CENTRAL AND
NORTHWESTERN MISSOURI/NORTHEASTERN KANSAS CONTINUE MOVE INTO THE EXTREME
NORTHERN PORTIONS OF THE CWA THROUGH DAYBREAK...WITH SOME
INTERMITTENT PERIODS OF MODERATE SN POSSIBLE THROUGH MID MORNING.
AS THE CORE OF THE UPPER LOW (AND THUS CORE OF COLD AIR ALOFT) MOVES
INTO THE AREA TODAY...WILL LIKELY SEE THE COLUMN COOL BELOW FREEZING
OVER THE ENTIRE CWA. HOWEVER...MODEL GUIDANCE THIS MORNING IS ALMOST
UNIVERSALLY IN AGREEMENT IN KEEPING MOST IF NOT ALL OF THE MOISTURE
WARMER THAN -10 TO -12 DEGREES C...AND AS A RESULT HIGHLY DOUBT THAT
CLOUD ICE WILL BE AVAILABLE OVER MOST OF THE CWA. WITH THAT IN
MIND...THINK THAT FALLING PRECIP WILL REMAIN IN LIQUID OVER MOST OF
THE CWA FROM MID/LATE MORNING ON.
END RESULT OF ABOVE EVOLUTION IN P-TYPE WILL LIKELY BE WIDESPREAD
DRIZZLE AND/OR LIGHT RAIN FALLING DURING THE DAYTIME HOURS AS A
MODIFIED TROWAL WRAPS INTO THE CORE OF THE UPPER LOW. AS ALLUDED TO
ABOVE...CONCERN THE BECOMES SURFACE TEMPERATURES. IF SURFACE TEMPS
STAY ABOVE FREEZING...THEN WINTRY PRECIP CONCERNS ESSENTIALLY BECOME
NIL. UNFORTUNATELY...PERSISTENT NORTH TO NORTHEAST FLOW WILL BE
ADVECTING IN SURFACE DEWPOINTS IN THE 28-32 DEGREE RANGE. AS
-RA/DRIZZLE FALL THROUGH THAT RELATIVE DRY AIR...EVAPORATIVE COOLING
EFFECTS MAY VERY WELL COOL SURFACE TEMPS TO OR BELOW
FREEZING...ESPECIALLY FOR ANY SHADED/SHELTERED AREAS. WHERE SURFACE
TEMPS CAN GET TO FREEZING OR BELOW...OBVIOUS CONCERN BECOMES EFFECTS
OF FREEZING DRIZZLE/LIGHT FREEZING RAIN.
CONSIDERING ALL THE ABOVE...HAVE GONE AHEAD AND HOISTED A WINTER
WEATHER ADVISORY FOR ROUGHLY U.S. 60 NORTH THROUGH 21Z...PRIMARILY
WITH FREEZING DRIZZLE IMPACTS IN MIND.
DRY AND WEAK COLD FROPA ON TUESDAY WILL JUST PUT A SMALL BUMP IN THE
ROAD TO A NICE WARM UP TOWARD THE END OF THE WEEK...AS PERSISTENT WAA
TAKES HOLD. ANOTHER FRONT LOOKS TO APPROACH FOR THE WEEKEND...AND
WHILE MOISTURE QUALITY WON'T BE GREAT...WILL HAVE AT LEAST A CHANCE OF A
FEW SCATTERED THUNDERSTORMS WITH THE FRONT IN THE AREA.
BOXELL
&&
.AVIATION...
/ISSUED 647 AM CDT MON MAR 14 2011/
FOR THE 12Z TAF PACKAGE...IFR CIGS LOOK TO DOMINATE THIS ENTIRE
PERIOD AS WINDS HAVE BEGUN TO SHIFT TO A PREDOMINATELY NORTHERLY
DIRECTION. BIGGEST FORECAST CHALLENGE BY FAR WILL BE PRECIPITATION
TYPE TODAY. RAIN...SNOW AND EVEN FREEZING DRIZZLE IS POSSIBLE.
RAIN/SNOW WILL BE FAVORED THROUGH AT LEAST MID MORNING. THIS
SHOULD TRANSITION TO LIGHT RAIN AND DRIZZLE WITH PROSPECTS FOR
FREEZING DRIZZLE DEPENDENT ON SURFACE TEMPERATURES WHICH WILL
SLOWLY DROP TOWARD THE FREEZING MARK. WILL UPDATE THE FORECAST AS
NECESSARY BASED ON TEMPERATURE TRENDS. PRECIPITATION WILL END BY
THIS EVENING...BUT IFR CIGS WILL REMAIN. ANY VIS RESTRICTIONS...
MAINLY INTO THE MVFR RANGE...INTIMATELY LINKED TO PRECIPITATION.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MOZ070-
071-079>083-088>092-094.
WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR
MOZ055>058-066>069-077-078.
KS...WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR KSZ101.
WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR KSZ073-
097.
&&Hazardous weather outlook, Mar 14, 9:04 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 904 AM CDT MON MAR 14 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 904 AM CDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED FREEZING RAIN RISK. ELEVATED SNOW RISK. LIMITED FLOODING RISK. DISCUSSION... AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE THROUGH THE REGION TODAY. PRECIPITATION EARLY THIS MORNING WILL BE IN THE FORM OF RAIN OR SNOW...WITH ONE TO LOCALLY THREE INCHES OF SNOW ACCUMULATION POSSIBLE OVER THE LAKES REGION OF CENTRAL MISSOURI THROUGH EARLY TO MID MORNING. LATER THIS MORNING AND INTO EARLY THIS AFTERNOON...THE RAIN AND SNOW MIX WILL CHANGE TO A MIX OF RAIN...DRIZZLE...AND FREEZING DRIZZLE. TEMPERATURES AT THE SURFACE WILL HOVER RIGHT AROUND THE FREEZING MARK...AND FOR ANY LOCATION WHERE TEMPERATURES DROP TO OR BELOW FREEZING...A GLAZING OF ICE WILL BE POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR AREAS GENERALLY ALONG AND TO THE NORTH OF U.S. 60 THROUGH THIS AFTERNOON. THE MAJOR IMPACTS WITH THIS SYSTEM WILL BE SLICK SPOTS ON AREA ROADWAYS...ESPECIALLY BRIDGES...OVERPASSES...AND OTHER ELEVATED SURFACES. ADDITIONALLY...RESIDUAL FLOODING OF STREAMS AND LOW WATER CROSSINGS WILL CONTINUE TODAY ACROSS PORTIONS OF CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY THROUGH SUNDAY OVER AT LEAST A PORTION OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Mar 14, 6:53 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW COLLINS 37.89N 93.62W
03/14/2011 E2.0 INCH ST. CLAIR MO PUBLIC
REALYED BY MEDIA
0530 AM SNOW PRESTON 37.94N 93.21W
03/14/2011 E2.0 INCH HICKORY MO PUBLIC
RELAYED BY MEDIA
0530 AM SNOW LINN CREEK 38.04N 92.71W
03/14/2011 E2.0 INCH CAMDEN MO PUBLIC
RELAYED BY MEDIA
0530 AM SNOW LOWRY CITY 38.14N 93.73W
03/14/2011 E2.0 INCH ST. CLAIR MO PUBLIC
RELAYED BY MEDIA
0627 AM SNOW COLE CAMP 38.46N 93.20W
03/14/2011 M4.5 INCH BENTON MO CO-OP OBSERVER
0630 AM SNOW 12 SW WARSAW 38.12N 93.54W
03/14/2011 E2.5 INCH ST. CLAIR MO PUBLIC
RELAYED BY MEDIA
0630 AM SNOW 5 W MACKS CREEK 37.97N 93.06W
03/14/2011 E2.0 INCH CAMDEN MO PUBLIC
NEAR CAMDEN HICKORY COUNTY LINE...ABOUT ONE HALF MILE
SOUTH OF HIGHWAY 54. RELAYED BY MEDIA.
&&
GAGANLocal storm report, Mar 14, 8:54 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM SLEET LEBANON 37.68N 92.66W
03/14/2011 U0.00 INCH LACLEDE MO PUBLIC
&&
KARDELLLocal storm report, Mar 14, 9:09 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLOOD 3 SSW COMPETITION 37.44N 92.45W
03/14/2011 WRIGHT MO DEPT OF HIGHWAYS
ROUTE Z IN NORTHERN WRIGHT COUNTY CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, Mar 14, 9:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLOOD 4 SSW RICHLAND 37.81N 92.43W
03/14/2011 LACLEDE MO DEPT OF HIGHWAYS
ROUTE FF IN EASTERN LACLEDE COUNTY CLOSED DUE TO
FLOODING.
&&
KARDELLLocal storm report, Mar 14, 9:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM FLOOD 5 NNW SLEEPER 37.83N 92.63W
03/14/2011 LACLEDE MO DEPT OF HIGHWAYS
ROUTE BB IN NORTHERN LACLEDE COUNTY CLOSED DUE TO
FLOODING.
&&
KARDELLLocal storm report, Mar 14, 9:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT MON MAR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLOOD 3 SE VIENNA 38.16N 91.91W
03/14/2011 MARIES MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS FLOODED ACROSS MARIES
COUNTY.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:03 AM CDT | Winter Weather Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 17 more | 19 hr |
| Mar 14, 8:42 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 6 more | 10 hr |
| Mar 14, 11:12 AM CDT | Areal Flood Advisory | SGF | Douglas | 3 hr |
| Mar 14, 1:11 PM CDT | Areal Flood Warning | SGF | Greene, Webster | 6 hr |
| Mar 14, 1:57 PM CDT | Areal Flood Advisory | SGF | Douglas | 3 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.